MathSciNet Relay Station
MathSciNet bibliographic data
MR408823 90C15
Rockafellar, R. T.; Wets, R. J.-B. Stochastic convex programming: relatively complete recourse and induced feasibility. SIAM J. Control Optimization 14 (1976), no. 3, 574–589.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement